# SDR 06FDEA1294

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Access Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E FRONT SPAR ACCESS PNL ON RT SIDE HAS 2 HOLES DOUBLE   DRILLED.  COMPLIED WITH EA 6-5530-97607 PART 1.
